MAUDE Adverse Event Report: ST. JUDE MEDICAL SJM MASTERS SERIES HP GELWEAVE VALSALVA; HEART-VALVE, MECHANICAL

ST. JUDE MEDICAL SJM MASTERS SERIES HP GELWEAVE VALSALVA; HEART-VALVE, MECHANICAL
Model Number 25VAVGJ-515
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
Valve sticking.

Brand Name
SJM MASTERS SERIES HP GELWEAVE VALSALVA
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key18147748
Report Number18147748
Device Sequence Number18018190
Product Code LWQ
UDI-Device Identifier05414734009492
UDI-Public(01)05414734009492
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/09/2023
Report Date (Section F) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25VAVGJ-515
Device Catalogue Number25VAVGJ-515
Device Lot Number19549755
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/16/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/16/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight98 KG
Patient RaceWhite
Date Report Sent to FDA11/09/2023